Experiencing yellow stool and undigested food for a month after taking antibiotics - should I see a doctor or is this a normal side effect?

I’ve been dealing with some concerning bowel issues for the past month, and I’m hoping to get some advice. It all started back in mid-December, right after I finished taking antibiotics for a tooth infection and another round for a potential STD scare. Ever since then, my stool has been mostly soft and yellow, and I’ve noticed a lot of undigested food in it even though I’m eating a pretty healthy diet with rice, spinach, and bread. I rarely drink soda and mostly stick to water. I did have a few drinks over the holidays (3 vodka shots and a single cocktail), but that shouldn’t be causing this much trouble, right? I’m wondering if these yellow stools and undigested food could be a normal side effect of the antibiotics, or should I be worried and see a doctor? Any advice would be appreciated!